# SDR SWAA040341

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 64,959 hours, 70,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND R2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED R2 DOOR EVAC SLIDE PER MM.
